Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 1, NWS St. Louis, MO

March 24, 2015Cole County, Gasconade County, Osage County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 24, 2015, 9:16 PM CDT for Cole County, Gasconade County, Osage County, Missouri. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 24, 2015, 9:16 PM CDT (02:16 UTC)
Expired
Mar 24, 2015, 10:00 PM CDT
In force
44 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Cole County, MO, Gasconade County, MO, Osage County, MO

The radar

The St Louis radar (KLSX), 99 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 24, 9:17 PM CDTHAIL 0.54 Wsw Westphalia, MO
Mar 24, 9:25 PM CDTHAIL 11 S Westphalia, MORELAYED VIA KCRG

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 24, 2:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.3 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1351 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
1.8
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

312 
WUUS53 KLSX 250216
SVRLSX
MOC051-073-151-250300-
/O.NEW.KLSX.SV.W.0001.150325T0216Z-150325T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
916 PM CDT TUE MAR 24 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL COLE COUNTY IN CENTRAL MISSOURI...
  GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
  OSAGE COUNTY IN CENTRAL MISSOURI...

* UNTIL 1000 PM CDT

* AT 915 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  WESTPHALIA...AND MOVING EAST AT 55 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  LINN...WESTPHALIA...RICH FOUNTAIN...MOUNT STERLING...OSAGE CITY...
  LOOSE CREEK...FRANKENSTEIN...CANAAN AND BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3862 9154 3830 9150 3833 9218 3854 9219
TIME...MOT...LOC 0216Z 264DEG 49KT 3843 9204

HAIL...1.25IN
WIND...<50MPH

$$

KANOFSKY
4 follow-up statements
148 
WWUS53 KLSX 250224
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
924 PM CDT TUE MAR 24 2015

MOC051-250234-
/O.CAN.KLSX.SV.W.0001.000000T0000Z-150325T0300Z/
COLE MO-
924 PM CDT TUE MAR 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COLE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3856 9201 3862 9154 3830 9150 3832 9203
TIME...MOT...LOC 0224Z 264DEG 41KT 3843 9197

$$

MOC073-151-250300-
/O.CON.KLSX.SV.W.0001.000000T0000Z-150325T0300Z/
GASCONADE MO-OSAGE MO-
924 PM CDT TUE MAR 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL OSAGE
AND GASCONADE COUNTIES UNTIL 1000 PM CDT...

AT 923 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WESTPHALIA...
AND MOVING EAST AT 45 MPH.

HAZARD...HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
LINN...RICH FOUNTAIN...MOUNT STERLING...LOOSE CREEK...FRANKENSTEIN...
CANAAN AND BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3856 9201 3862 9154 3830 9150 3832 9203
TIME...MOT...LOC 0224Z 264DEG 41KT 3843 9197

HAIL...1.25IN
WIND...<50MPH

$$

KANOFSKY
683 
WWUS53 KLSX 250235
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
935 PM CDT TUE MAR 24 2015

MOC073-151-250300-
/O.CON.KLSX.SV.W.0001.000000T0000Z-150325T0300Z/
GASCONADE MO-OSAGE MO-
935 PM CDT TUE MAR 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL OSAGE
AND GASCONADE COUNTIES UNTIL 1000 PM CDT...

AT 933 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RICH
FOUNTAIN...AND MOVING EAST AT 50 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED. QUARTER SIZE HAIL WAS REPORTED NEAR 
WESTPHALIA AT 930 PM.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...CANAAN AND BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3832 9197 3857 9195 3862 9154 3830 9150
TIME...MOT...LOC 0235Z 268DEG 42KT 3842 9180

HAIL...1.00IN
WIND...<50MPH

$$

KANOFSKY
151 
WWUS53 KLSX 250245
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
945 PM CDT TUE MAR 24 2015

MOC073-151-250300-
/O.CON.KLSX.SV.W.0001.000000T0000Z-150325T0300Z/
GASCONADE MO-OSAGE MO-
945 PM CDT TUE MAR 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
OSAGE AND GASCONADE COUNTIES UNTIL 1000 PM CDT...

AT 943 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
RICH FOUNTAIN...AND MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...SPOTTERS REPORTED QUARTER SIZE HAIL NEAR WESTPHALIA AT 930 
PM.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...BAY AND CANAAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3852 9183 3856 9153 3830 9150 3830 9161
      3832 9187
TIME...MOT...LOC 0244Z 269DEG 33KT 3841 9176

HAIL...1.00IN
WIND...<50MPH

$$

KANOFSKY
997 
WWUS53 KLSX 250253
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
953 PM CDT TUE MAR 24 2015

MOC073-151-250303-
/O.EXP.KLSX.SV.W.0001.000000T0000Z-150325T0300Z/
GASCONADE MO-OSAGE MO-
953 PM CDT TUE MAR 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OSAGE AND
GASCONADE COUNTIES WILL EXPIRE AT 1000 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3852 9183 3856 9153 3830 9150 3830 9161
      3832 9187
TIME...MOT...LOC 0253Z 269DEG 33KT 3841 9165

$$

KANOFSKY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 8:22 PM CDT, 54 minutes earlier.

Area forecast discussion, Mar 24, 8:22 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
822 PM CDT Tue Mar 24 2015

.UPDATE:
Issued at 820 PM CDT Tue Mar 24 2015

Present indications are the severe weather threat is fairly low
and isolated. The warm front remains well to the south drapped
from south of Paducah across Reynolds County and into the surface
low near Lake of the Ozarks. Storms thus far have been elevated
with weak values of MUCAPE, and majority of any hail reports have
been pea up to half inch. Current thinking is the surface low will
move pretty close to St. Louis. If anything severe materializes
it should be elevated and isolated consisting of marginally
severe hail.

Glass

&&

.SHORT TERM:  (Through Late Tonight)
Issued at 356 PM CDT Tue Mar 24 2015

Convective initiation has commenced within the last 45 minutes across
southeastern KS ahead of the surface low/warm front intersection
and south along the dryline as large scale ascent associated with
the potent short wave trof currently in central KS spreads across
that region. All the short term guidance and CAM show an upswing
in convection through 00z as the surface low tracks east-northeast
into central MO. Present indications are the surface low will
track just north of St. Louis and into central IL by 06z, with the
warm front lifting northward in the process allowing a narrow
wedge of instability to advance into mainly central/southern parts
of the area. While showers and thunderstorms will spread across
the bulk of the area due to strong large scale ascent with the
short wave, the severe threat will primarily be limited to just
north of the warm front and into the warm sector. This will be
greatest in central MO this evening, and despite the lifting warm
front, the instability will diminish with eastward extent limiting
the severe weather potential over far eastern MO and into IL. All
the showers and storms should exit the area by 07z or so as the
surface low moves quickly towards the Great Lakes and cold front
advances.

Glass

.LONG TERM:  (Wednesday through Next Tuesday)
Issued at 336 PM CDT Tue Mar 24 2015

The next active period will unfold during the later part of
Wednesday afternoon and especially Wednesday night. The cold front
will be stationary across southern IL to near the MO/AR border at
12z and will once again lift northward during the day into
southeast MO with convective development expected in the vicinity
of the front mid-late afternoon. Shear and instability suggests
the potential for organized severe storms across the southeast
third of the CWA from late afternoon into the evening. Significant
large scale forcing and mid level frontogenetical forcing on
Wednesday night will also contribute to extensive precipitation
within the cool air well to the north of the front, with the LLJ
promoting extensive thunderstorms along and ahead of the front and
for a 100 mile or so wide corridor on the cool side of the front.
There is a decent threat of some heavy rainfall within this area
across southeast Missouri and southern IL due to persistent
thunderstorms and high convective rainfall rates and thus I have
issued a flash flood watch for Wednesday night.

Some lingering rain may impact portions of east central and southeast
MO and southern IL on Thursday morning, otherwise the main story
will be much cool weather from Thursday into Saturday with well
below average temperatures. A northwest flow short wave may even
bring some precipitation to central and southeast sections of the
MO Friday night into Saturday, some of which could be snow.

A warm-up is on tap beginning on Sunday. Despite another cold
front passage on Sunday night, temperatures Sunday into early next
week look at least average for late March.

Glass

&&

.AVIATION:  (For the 00z TAFs through 00z Wednesday Evening)
Issued at 543 PM CDT Tue Mar 24 2015

A line of convection over western MO, ahead of an upper level
disturbance over eastern KS and a surface low over southwest MO,
will move eastward through COU from 00-02Z, and through the rest
of the taf sites from 02-05Z this evening. Persistent low level
cloud ceiling around 1000 feet in UIN may continue this evening.
The low level clouds should finally clear out late tonight, but
there will likely be some fog late tonight and early Wednesday
morning as the surface wind weakens. The fog should dissipate by
late Wednesday morning. Just mid-high level clouds are expected
Wednesday afternoon. E-sely surface wind will veer around to a
w-swly direction late this evening after the passage of the
surface low. The surface wind will back around to a s-swly
direction by late Wednesday morning. The surface wind will become
nly in UIN and COU Wednesday afternoon after the passage of a cold
front.

Specifics for KSTL: Scattered to broken clouds around 1000-1500
feet are expected this evening.  Showers and thunderstorms will
move through STL between 02-06Z this evening. The low level cloud
ceiling should clear out late tonight with some fog developing as
the surface wind weakens. The fog should dissipate by late
Wednesday morning with just some mid-high level clouds expected
for Wednesday afternoon. Another round of convection is expected
Wednesday evening as a cold front drops southeastward through the
area. Sely surface wind will veer around to a w-swly direction
around 06z tonight, then back around to a sely direction Wednesday
afternoon. The wind will shift to a nly direction Wednesday
evening after fropa.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH from Wednesday evening through late Wednesday
     night FOR Crawford MO-Iron MO-Jefferson MO-Madison MO-
     Reynolds MO-St. Francois MO-Ste. Genevieve MO-Washington MO.

IL...FLASH FLOOD WATCH from Wednesday evening through late Wednesday
     night FOR Clinton IL-Marion IL-Monroe IL-Randolph IL-St.
     Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Mar 24, 4:25 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
425 PM CDT TUE MAR 24 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-251145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
425 PM CDT TUE MAR 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL IMPACT MUCH OF THE AREA THIS EVENING. SOME OF
THE STORMS MAY BE SEVERE GENERALLY ALONG AND SOUTH OF THE I-70
CORRIDOR IN MISSOURI. LARGE HAIL UP TO THE SIZE OF QUARTERS AND
DAMAGING WINDS WILL BE THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED BEGINNING LATE
WEDNESDAY AFTERNOON AND ESPECIALLY WEDNESDAY NIGHT. SEVERE
THUNDERSTORMS...LOCALLY HEAVY RAINFALL...AND FLOODING ARE
POSSIBLE ACROSS SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN SEVERE THREATS. A FLASH
FLOOD WATCH IS IN EFFECT FOR THIS AREA ON WEDENSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ASKED TO RELAY ANY REPORTS OF SEVERE WEATHER.

GLASS

In the hours before

Local storm report, Mar 24, 7:44 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
744 PM CDT TUE MAR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             2 W WENTZVILLE          38.81N  90.90W
03/24/2015  E0.70 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            MOSTLY PEA SIZED HAIL THOUGH A FEW AS LARGE AS DIMES.

&&

GOSSELIN
Local storm report, Mar 24, 8:22 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
822 PM CDT TUE MAR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             CLAYTON                 38.64N  90.33W
03/24/2015  E0.75 INCH       ST. LOUIS          MO   AMATEUR RADIO

&&

GOSSELIN
Local storm report, Mar 24, 8:23 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
823 PM CDT TUE MAR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             ST. LOUIS               38.64N  90.24W
03/24/2015  E0.75 INCH       ST. LOUIS CITY     MO   AMATEUR RADIO

            WASHINGTON AND LUCAS AVENUE.

&&

GOSSELIN
Special weather statement, Mar 24, 8:35 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 PM CDT TUE MAR 24 2015

MOZ041-047>050-250215-
BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-OSAGE MO-
835 PM CDT TUE MAR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OSAGE...EASTERN
MONITEAU...COLE...SOUTHWESTERN CALLAWAY AND SOUTHERN BOONE COUNTIES
UNTIL 915 PM CDT...

AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
MIDWAY TO HIGH POINT...AND MOVING EAST AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ASHLAND...
  JEFFERSON CITY...
  HOLTS SUMMIT...
  FULTON...
  MCGIRK...
  RUSSELLVILLE...
  EASLEY...
  CENTERTOWN...
  HICKORY HILL...
  ST. MARTINS...

THIS STORM WILL AFFECT CLARKS HILL/NORTON HISTORIC SITE...JEFFERSON
LANDING HISTORIC SITE...JEWELL CEMETERY HISTORIC SITE AND ROCK BRIDGE
STATE PARK.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KANOFSKY
Local storm report, Mar 24, 8:57 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
857 PM CDT TUE MAR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TSTM WND GST     5 NW ASHLAND            38.83N  92.32W
03/24/2015  E40 MPH          BOONE              MO   TRAINED SPOTTER

            ALONG WITH PEA SIZE HAIL APPROX 6 MILES WEST OF THE
            COLUMBIA AIRPORT

&&

MILLER
Local storm report, Mar 24, 9:05 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
905 PM CDT TUE MAR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             HICKORY HILL            38.40N  92.36W
03/24/2015  E0.50 INCH       COLE               MO   TRAINED SPOTTER

&&

GOSSELIN

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.